# SDR ASOA2011111802292

- Difficulty date: November 18, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 22,987 hours, 20,593 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT ANCHOR FITTING CRACKED.   R & R PAX DOOR AFT ANCHOR FITTING IAW AMM TASK 52-11-17-000-804 & 52-11-17-400-804.
